# SDR CALA2013093091544

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,377 hours, 23,813 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CENTER TANK FUEL PUMPS AUTOMATIC SHUT OFF SYSTEMS INOPERATIVE.  IAW AUTOMATIC SHUT OFF FUNCTIONAL TEST THE RT CENTER FUEL AUTOMATIC FUNCTION SHUT OFF IN 4 SECONDS, THE LIMIT IS 15 PLUS OR MINUS 3 SECONDS.  REPLACED RT OVERRIDE PUMP AUTOMATIC SHUT OFF TIME DELAY RELAY K10871 IAW WDM 28-22-11.  OPERATIONS CHECKED TO BE ACCOMPLISHED IN SMC3.
